# SDR F3LA200800550

- Difficulty date: August 11, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 15,487 hours, 7,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367406500000
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE FORWARD CARGO PIT RT AFT UPPER TRANSITION PANEL 132EG HAD A GOUGE.  MAINTENANCE REPAIRED DAMAGED PANEL 132EG IAW THE REQUIREMENTS OF A319 SRM 53-02-00, PARAGRAPH 8C, FIGURE 204.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
